# SDR IPXA2025101513883

- Difficulty date: September 24, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275455201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR, FR 59, BTW Y0 AND -Y450, CLS ADAPTER CORRODED. REWORKED CLS ADAPTER AT FR59 BTW Y0 AND Y-450 BY TOOL AND IS OUT OF LIMITS. ACCOMPLISHED STEP 11 EA#300-5317-27-A4163 PRELIMINARY 1. INSTALL CLS ADAPTER PER DRAWING A53275514.
